# SDR DL72E952593

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 700-720
- Component: 65545771
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION VISIT INSPECTION, THE LOWER FUSELAGE SKIN BETWEEN STA 700 TO 720 AND S-28L AND S-28R WAS FOUND TO HAVE CORROSION THAT REQUIRED A 33.0 BY 17.5 SKIN CUTOUT.  THE SKIN WAS REPAIRED WITH AN EXTERNAL DOUBLER IN ACCORDANCE WITH AD 91-09-09, AND THE ASSOCIATED BAC S/B 727-53-0203 REV 2.
